MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC Ø8.2MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/340MM/RT-STER; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC Ø8.2MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/340MM/RT-STER; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.031.934S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient¿s identifier reported as (b)(6).Date of postoperative pain development is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6) a device history record (dhr) review was performed manufacturing location: monument, manufacturing date: 16-oct-2008, expiration date: 30-sep-2017: part #: 04.031.934s, lot#: 5891278 (sterile) - 08.2mm ti adolescent lat entry femoral nail-ex/340mm/rt-ster - sterile.Quantity 6.Component parts reviewed: raw material part no: 21012 bp 80, 5336099 - raw material received from supplier perryman company.Certified test report, certificate of test for ti received from allvac meet specification.Raw material inspection sheet and raw material receiving/putaway checklist meet requirements.Inspection sheet for in-process acceptance sheet, inspect dimensional, final inspection met inspection acceptance criteria.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Sterility documentation was reviewed and determined to be conforming.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal of an adolescent nail was performed on (b)(6) 2018.The patient was initially implanted with one (1) adolescent nail and three (3) 4mm locking screws on (b)(6) 2017.After the implant, the patient started experiencing pain and believed that the pain was caused by the nail.Due to the pain, the patient was brought back to the operating room on (b)(6) and the nail was removed.The nail was not replaced with any new hardware.The removal surgery was successfully completed without any delay.The patient was reported to be fine at the end of the procedure.This report is for one (1) unknown ø8.2mm ti adolescent lat entry femoral nail-ex/340mm/rt-ster.This is report 1 of 2 for complaint (b)(4).

Brand Name
Ø8.2MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/340MM/RT-STER
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7433927
Report Number2939274-2018-51730
Device Sequence Number1717082
Product Code HSB
UDI-Device Identifier10886982094322
UDI-Public(01)10886982094322
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K070843
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number04.031.934S
Device Catalogue Number04.031.934S
Device Lot Number5891278
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient Weight50